On super (a, d)-edge-antimagic total labeling of disconnected graphs

Dafik, and Miller, Mirka and Ryan, Joe and Bača, Martin (2009) On super (a, d)-edge-antimagic total labeling of disconnected graphs. Discrete Mathematics, 309 (15). pp. 4909-4915.

Full text not available from this repository.


A graph G of order p and size q is called (a,d)-edge-antimagic total if there exists a bijection f : V(G) U E(G) → {1,2, . . . , p + q} such that the edge-weights, w(uv) = f(u) + f(v) + f(uv), uv ϵ E(G), form an arithmetic sequence with the first term a and common difference d. Such a graph G is called super if the smallest possible labels appear on the vertices. In this paper we study super (a,d)-edge-antimagic total properties of disconnected graphs mCn and mPn.

Item Type: Article
Uncontrolled Keywords: (a,d)-edge-antimagic total labeling, super (a,d)-edge-antimagic total labeling, mCn, mPn
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:39

Actions (login required)

View Item